# SDR AWXA0001222

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6937253
- Condition: Cracked
- Location: Sub Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 685 LBL 46 FLOOR BEAM WEB HAS CRACK. REMOVED CRACKED STUB BEAM; FABED NEW STUB BEAM IAW DWG BAC69-37253 AND INSTALLED IAW BAC DWG 65-46543.
